Rocky Mountain Journal of Mathematics

Fixed Points of Planar Homeomorphisms of the Form Identity $+$ Contraction

Grzegorz Graff and Piotr Nowak-Przygodzki

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 37, Number 5 (2007), 1577-1592.

First available in Project Euclid: 5 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37B30: Index theory, Morse-Conley indices 37E30: Homeomorphisms and diffeomorphisms of planes and surfaces 55M25: Degree, winding number

Fixed points contraction winding number fixed point index planar homeomorphisms


Graff, Grzegorz; Nowak-Przygodzki, Piotr. Fixed Points of Planar Homeomorphisms of the Form Identity $+$ Contraction. Rocky Mountain J. Math. 37 (2007), no. 5, 1577--1592. doi:10.1216/rmjm/1194275936.

Export citation


  • J. Aarao and M. Martelli, Stationary states for discrete dynamical systems in the plane, Topological Methods Nonlinear Anal. 20 (2002), 15-23.
  • L.E. Brower, Beweiss des ebene translationsatzen, Math. Ann. 72 (1912), 37-54.
  • M. Brown, A new proof of Brouwer's lemma on translation arcs, Houston J. Math. 10 (1984), 35-41.
  • --------, Fixed points for orientation preserving homeomorphisms of the plane which interchange two points, Pacific J. Math. 143 (1990), 37-41.
  • --------, Homeomorphisms of two-dimensional manifolds, Houston J. Math. 11 (1985), 455-469.
  • --------, On the fixed point index of iterates of planar homeomorphisms, Proc. Amer. Math. Soc. 108 (1990), 1109-1114.
  • A. Granas and J. Dugundji, Fixed point theory, Springer Monographs in Mathematics, New York, 2003.
  • M. Martelli, Introduction to discrete dynamical systems and chaos, Wiley-Interscience Series in Discrete Mathematics and Optimization, Wiley-Interscience, New York, 1999.